2017
Том 69
№ 12

All Issues

The solution of nonlinear differential equations of higher order by the method of power series and an estimate of its error

Dobra I. D., Sadykov U. S.

Full text (.pdf)


English version (Springer): Ukrainian Mathematical Journal 25 (1973), no. 4, pp 461-464.

Citation Example: Dobra I. D., Sadykov U. S. The solution of nonlinear differential equations of higher order by the method of power series and an estimate of its error // Ukr. Mat. Zh. - 1973. - 25, № 4. - pp. 554—558.

Full text